Alert archive / Kentucky / River Flood Warnings in 2021

River Flood Warning 42, NWS Paducah, KY

March 31, 2021Muhlenberg County, Kentucky

NWS Paducah, KY issued this river flood warning at Mar 31, 2021, 4:42 AM CDT for Muhlenberg County, Kentucky. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Mar 31, 2021, 4:42 AM CDT (09:42 UTC)
Expired
Apr 3, 2021, 11:49 PM CDT
In force
4 days
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
Minor

County Muhlenberg County, KY

The radar

The Ft Campbell radar (KHPX), 70 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Green River (KY) at Paradise (PRDK2). The gauge peaked at 19.26 ft at Apr 1, 2021, 5:00 AM CDT.

actionminormoderate10020030003/3104/0104/0204/0304/0404/05
Action stage
378 ft
Minor stage
380 ft
Moderate stage
386 ft
Major stage
400 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03316500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

468 
WGUS43 KPAH 310942
FLWPAH

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Paducah KY
442 AM CDT Wed Mar 31 2021

...The National Weather Service in Paducah KY has issued a Flood 
Warning for the following river in Kentucky...

  Green River at Paradise.

.Overnight heavy rainfall has caused a sharp rise on the Green River 
at Paradise, pushing it into minor flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

&&


KYC177-011145-
/O.NEW.KPAH.FL.W.0042.210331T0942Z-210403T1800Z/
/PRDK2.1.ER.210331T0553Z.210331T1800Z.210403T1200Z.NO/
442 AM CDT Wed Mar 31 2021

The National Weather Service in Paducah has issued a

* Flood Warning for
  the Green River at Paradise.
* From early this morning to Saturday afternoon.
* At 4:15 AM CDT Wednesday the stage was 380.9 feet.
* Flood stage is 380.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 4:15 AM CDT Wednesday was 380.9 feet.
* Forecast...The river is expected to rise to a crest of 381.7 feet 
  this afternoon. It will then fall below flood stage Saturday 
  morning.
* Impact...At 380.0 feet, Water rises over the skimmer wall at the 
  TVA fossil plant.
  &&

LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
      3729 8707 3731 8719

$$

SMITH
11 follow-up statements
003 
WGUS83 KPAH 311039
FLSPAH

Flood Statement
National Weather Service Paducah KY
539 AM CDT Wed Mar 31 2021

...The Flood Warning is extended for the following rivers in 
Kentucky...

  Green River at Paradise 

.Recent heavy rainfall has caused minor flooding on the Green River 
at Paradise.

For the Green River...including Paradise...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&


KYC177-011245-
/O.EXT.KPAH.FL.W.0042.000000T0000Z-000000T0000Z/
/PRDK2.1.ER.210331T0553Z.210402T0000Z.000000T0000Z.NO/
539 AM CDT Wed Mar 31 2021

...The Flood Warning is now in effect until further notice...

The Flood Warning continues for
  the Green River at Paradise.
* Until further notice.
* At 5:15 AM CDT Wednesday the stage was 381.1 feet.
* Flood stage is 380.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will rise to 381.2 feet this afternoon. It 
  will crest at 381.9 feet Friday afternoon. It will show occasional 
  falls before and then a more steady fall after its crest, but will 
  remain above flood stage.
* Impact...At 380.0 feet, Water rises over the skimmer wall at the 
  TVA fossil plant.
  &&

LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
      3729 8707 3731 8719

$$

07
130 
WGUS83 KPAH 311516
FLSPAH

Flood Statement
National Weather Service Paducah KY
1016 AM CDT Wed Mar 31 2021

...The Flood Warning continues for the following rivers in 
Kentucky...

  Green River at Paradise affecting Muhlenberg County.

For the Green River...including Paradise, Calhoun...Minor flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

&&


KYC177-011730-
/O.EXT.KPAH.FL.W.0042.000000T0000Z-210404T2100Z/
/PRDK2.1.ER.210331T0553Z.210401T0000Z.210404T1500Z.NO/
1016 AM CDT Wed Mar 31 2021

...The Flood Warning is now in effect until Sunday afternoon...

The Flood Warning continues for
  the Green River at Paradise.
* Until Sunday afternoon.
* At 9:15 AM CDT Wednesday the stage was 381.6 feet.
* Flood stage is 380.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 382.1 feet 
  this evening. It will then fall below flood stage late Sunday 
  morning.
  &&

LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
      3729 8707 3731 8719

$$

08
830 
WGUS83 KPAH 010009
FLSPAH

Flood Statement
National Weather Service Paducah KY
709 PM CDT Wed Mar 31 2021

...The Flood Warning continues for the following river in Kentucky...

  Green River at Paradise.

.Recent heavy rainfall has caused minor flooding on the Green River 
at Paradise. The river is forecast to crest tonight, then fall below 
flood stage Sunday morning.

For the Green River...including Paradise...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

&&


KYC177-020215-
/O.EXT.KPAH.FL.W.0042.000000T0000Z-210404T1930Z/
/PRDK2.1.ER.210331T0553Z.210401T0600Z.210404T1330Z.NO/
709 PM CDT Wed Mar 31 2021

...The Flood Warning is now in effect until early Sunday afternoon...

The Flood Warning continues for
  the Green River at Paradise.
* Until Sunday afternoon.
* At 6:15 PM CDT Wednesday the stage was 382.2 feet.
* Flood stage is 380.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 382.3 feet 
  just after midnight tonight. It will then fall below flood stage 
  Sunday morning.
  &&

LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
      3729 8707 3731 8719

$$

AL
717 
WGUS83 KPAH 011035
FLSPAH

Flood Statement
National Weather Service Paducah KY
535 AM CDT Thu Apr 1 2021

...The Flood Warning is extended for the following river in 
Kentucky...

  Green River at Paradise.

.Recent heavy rainfall has caused minor flooding on the Green River 
at Paradise. The river is nearing crest now and should then fall 
below flood stage early Sunday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

&&


KYC177-021245-
/O.EXT.KPAH.FL.W.0042.000000T0000Z-210405T0000Z/
/PRDK2.1.ER.210331T0553Z.210401T1200Z.210404T1800Z.NO/
535 AM CDT Thu Apr 1 2021

...The Flood Warning is now in effect until Sunday evening...

The Flood Warning continues for
  the Green River at Paradise.
* Until Sunday evening.
* At 5:15 AM CDT Thursday the stage was 382.4 feet.
* Flood stage is 380.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 382.5 feet 
  this morning. It will then fall below flood stage early Sunday 
  afternoon.
  &&

LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
      3729 8707 3731 8719

$$

SMITH
796 
WGUS83 KPAH 011457
FLSPAH

Flood Statement
National Weather Service Paducah KY
957 AM CDT Thu Apr 1 2021

...The Flood Warning continues for the following rivers in 
Kentucky...

  Green River at Paradise

.Minor flooding continues on the Green River at Paradise. The river 
has crested, and water levels have begun to fall. The river is 
forecast to fall below flood stage late Saturday evening. .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&


KYC177-021700-
/O.CON.KPAH.FL.W.0042.000000T0000Z-210405T0000Z/
/PRDK2.1.ER.210331T0553Z.210401T1345Z.210404T0400Z.NO/
957 AM CDT Thu Apr 1 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Green River at Paradise.
* Until Sunday evening.
* At 9:15 AM CDT Thursday the stage was 382.5 feet.
* Flood stage is 380.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late 
  Saturday evening and continue falling to 377.0 feet Tuesday 
  morning.
  &&

LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
      3729 8707 3731 8719

$$

DWS
234 
WGUS83 KPAH 021458
FLSPAH

Flood Statement
National Weather Service Paducah KY
958 AM CDT Fri Apr 2 2021

...The Flood Warning continues for the following rivers in 
Kentucky...

  Green River at Paradise 

.Water levels continue to fall on the Green River at Paradise. The 
river is forecast to fall below flood stage Saturday evening. .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&


KYC177-031700-
/O.EXT.KPAH.FL.W.0042.000000T0000Z-210404T0515Z/
/PRDK2.1.ER.210331T0553Z.210401T1345Z.210403T2315Z.NO/
958 AM CDT Fri Apr 2 2021

...The Flood Warning is now in effect until early Sunday morning...

The Flood Warning continues for
  the Green River at Paradise.
* Until late Saturday night.
* At 9:15 AM CDT Friday the stage was 382.2 feet.
* Flood stage is 380.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage 
  tomorrow evening and continue falling to 372.9 feet Wednesday 
  morning.
  &&

LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
      3729 8707 3731 8719

$$

DWS
185 
WGUS83 KPAH 030126
FLSPAH

Flood Statement
National Weather Service Paducah KY
826 PM CDT Fri Apr 2 2021

...The Flood Warning continues for the following rivers in 
Kentucky...

  Green River at Paradise 

.Water levels continue to fall on the Green River at Paradise. The 
river is forecast to fall below flood stage Saturday evening. .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&


KYC177-040330-
/O.CON.KPAH.FL.W.0042.000000T0000Z-210404T0515Z/
/PRDK2.1.ER.210331T0553Z.210401T1345Z.210403T2315Z.NO/
826 PM CDT Fri Apr 2 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Green River at Paradise.
* Until late Saturday night.
* At 7:15 PM CDT Friday the stage was 382.0 feet.
* Flood stage is 380.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage 
  Saturday evening.
* Impact...At 380.0 feet, Water rises over the skimmer wall at the 
  TVA fossil plant.
  &&

LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
      3729 8707 3731 8719

$$

DRS
786 
WGUS83 KPAH 031412
FLSPAH

Flood Statement
National Weather Service Paducah KY
912 AM CDT Sat Apr 3 2021

...The Flood Warning continues for the following rivers in 
Kentucky...

  Green River at Paradise affecting Muhlenberg County.

.Water levels continue to fall on the Green River at Paradise. The 
river is forecast to fall below flood stage this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

&&


KYC177-040515-
/O.CON.KPAH.FL.W.0042.000000T0000Z-210404T0515Z/
/PRDK2.1.ER.210331T0553Z.210401T1345Z.210403T2315Z.NO/
912 AM CDT Sat Apr 3 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Green River at Paradise.
* Until late tonight.
* At 7:15 PM CDT Friday the stage was 382.0 feet.
* Flood stage is 380.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage this 
  evening and continue falling to 372.9 feet Wednesday morning.
* Impact...At 380.0 feet, Water rises over the skimmer wall at the 
  TVA fossil plant.
  &&

LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
      3729 8707 3731 8719

$$

SP
540 
WGUS83 KPAH 031506
FLSPAH

Flood Statement
National Weather Service Paducah KY
1006 AM CDT Sat Apr 3 2021

...The Flood Warning is extended for the following rivers in 
Kentucky...

  Green River at Paradise affecting Muhlenberg County.

.Water levels continue to fall on the Green River at Paradise. The 
river is forecast to fall below flood stage this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

&&


KYC177-040730-
/O.EXT.KPAH.FL.W.0042.000000T0000Z-210404T0730Z/
/PRDK2.1.ER.210331T0553Z.210401T1345Z.210404T0130Z.NO/
1006 AM CDT Sat Apr 3 2021

...The Flood Warning is now in effect until just after midnight 
tonight...

The Flood Warning continues for
  the Green River at Paradise.
* Until late tonight.
* At 9:15 AM CDT Saturday the stage was 381.2 feet.
* Flood stage is 380.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage this 
  evening and continue falling to 372.9 feet Thursday morning.
* Impact...At 380.0 feet, Water rises over the skimmer wall at the 
  TVA fossil plant.
  &&

LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
      3729 8707 3731 8719

$$

SP
723 
WGUS83 KPAH 040127
FLSPAH

Flood Statement
National Weather Service Paducah KY
827 PM CDT Sat Apr 3 2021

...The Flood Warning is extended for the following rivers in 
Kentucky...

  Green River at Paradise

.Water levels continue to fall on the Green River at Paradise. The 
river is forecast to fall below flood stage this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

&&


KYC177-040815-
/O.EXT.KPAH.FL.W.0042.000000T0000Z-210404T0807Z/
/PRDK2.1.ER.210331T0553Z.210401T1345Z.210404T0207Z.NO/
827 PM CDT Sat Apr 3 2021

...The Flood Warning is now in effect until late tonight...

The Flood Warning continues for
  the Green River at Paradise.
* Until late tonight.
* At 7:15 PM CDT Saturday the stage was 380.3 feet.
* Flood stage is 380.0 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage late 
  this evening and continue falling to 372.9 feet Thursday morning.
  &&

LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
      3729 8707 3731 8719

$$

DAVEB
782 
WGUS83 KPAH 040449
FLSPAH

Flood Statement
National Weather Service Paducah KY
1149 PM CDT Sat Apr 3 2021

...The Flood Warning is cancelled for the following rivers in 
Kentucky...

  Green River at Paradise

KYC177-040600-
/O.CAN.KPAH.FL.W.0042.000000T0000Z-210404T0449Z/
/PRDK2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1149 PM CDT Sat Apr 3 2021

...The Flood Warning for the Green River at Paradise has been 
cancelled...

The Flood Warning is cancelled for
  the Green River at Paradise.
* At 11:15 PM CDT Saturday the stage was 379.9 feet.
* Flood stage is 380.0 feet.
* Forecast...The river is expected to fall to 372.9 feet Thursday 
  morning.
  &&

LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
      3729 8707 3731 8719

$$

DAVEB

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Mar 31, 2:52 AM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Mar 31, 2:52 AM CDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
252 AM CDT Wed Mar 31 2021

.SHORT TERM...(Today through Friday night)
Issued at 250 AM CDT Wed Mar 31 2021

Even with the progressive nature of the trough axis through the
WFO PAH forecast area today,there will still be enough mid-level
moisture to kick out a brief round of isolated to locally
scattered light showers from late morning into the early afternoon
today from west to east. Rainfall amounts will be skimpy to say
the least.

There is some concern that minimum daytime relative humidities
will drop into the 15-25 percent range over the southeast Missouri
Foothill/Mark Twain N.F. area this afternoon, along with winds
nearing 15 mph. With the recent rainfall, short term fuel
moistures should remain elevated enough to inhibit significant
fire danger, but elevated fire concern may be an issue between 2
pm and 6 pm in that area.

The main focus after this afternoon will be freezing temperature
and frost tonight and again Thursday night into Friday morning.

The current Freeze Warning and Freeze Watch will remain in place
with this forecast package, following collaboration with
surrounding NWS offices.

At this point, given the 3 to 4 hour duration of freezing and
sub-freezing temperatures, latent heat of evaporation, elevated
relative humidities, and winds of 5 to 7 knots overnight tonight,
still see this as a low end freeze warning for agricultural
interests.

However, the freeze watch in effect for late Thursday night into
Friday morning looks ideal for a freeze/hard freeze event for the
entire WFO PAH forecast area. Anticipate a freeze/hard freeze
warning will be issued later today for the entire area. Most winds
will be less two knots with good radiational cooling, under clear
skies. Although some ground crops and orchards have progressed
better than expected, some locations will still be impacted by the
duration of the cold temperatures overnight.

The majority of the area will be within surface high
pressure center Thursday night with maximum dry air at the
surface and aloft, aiding in cooling at night and rapid warming
going into Friday afternoon. Anticipate a 25 to 30 degree rise in
temperatures on Friday, especially over southeast Missouri and in
southern Illinois, generally west of Interstate 57, where
southerly wind flow returns.

.LONG TERM...(Saturday through Tuesday)
Issued at 250 AM CDT Wed Mar 31 2021

Surface high pressure ridging across the Tennessee River Valley
slides east and anchors over Appalachia this weekend. 850 MB Temps
respond to the return flow southerlies, basically doubling by Sunday
evening. Thus, seasonal highs in the lower 60s today, will nudge
toward 70F for Sunday.

The warming trend continues/increases next week, as the upper levels
of the atmosphere start to contribute. The weekend's northwesterlies
aloft transition to a more favorable warming compression upon our
atmospheric column, as the evolving upper ridge moves overhead. The
warming remains pronounced even as a storm system takes shape in the
High Plains by mid week, as upper level southwesterlies warm the top
part of the column and return flow southerlies around the now
Bermuda high at the surface warm the lower trop. The NAEFS suggests
90th percentile temperatures by day 7. Fortunately, we remain dry
for this forecast, but that may be changing as the 8-14 day outlook
signals a potentially wetter period knocking.

&&

.AVIATION...
Issued at 1203 AM CDT Wed Mar 31 2021

Showers are moving out of the Quad State at this time, with little
in the manner of additional showers developing behind it. The
cold front is making its way through the region, which will shift
winds to northwesterly 15 kts gusting to 20-25 kts. Cigs are
expected to lift to VFR by morning. A few showers are possible
tomorrow in far southern portions of SEMO and W KY.

&&

.CLIMATE...
Issued at 250 AM CDT Wed Mar 31 2021

With thanks to my fellow forecaster doing some climate research,
it looks like several locations may approach or exceed record
lows Thursday night into Friday morning. Here is what is forecast
with this package.

April 2nd --
Evansville IN (EVV) Forecast Low 24F - Last Record Low 27F (2013)
Paducah KY (PAH) Forecast Low 26F - Last Record Low 26F (1961)
Cape Girardeau MO (CGI) Forecast Low 26F-Last Record Low 27F(1961)
Poplar Bluff MO (POF) Forecast Low 27F-Last Record Low 25F (1924)

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Freeze Watch from late Thursday night through Friday morning for
     ILZ075>078-080>094.

     Freeze Warning from 1 AM to 9 AM CDT Thursday for ILZ075>078-
     080>094.

MO...Freeze Watch from late Thursday night through Friday morning for
     MOZ076-086-087-100-107>112-114.

     Freeze Warning from 1 AM to 9 AM CDT Thursday for MOZ076-086-087-
     100-107>112-114.

IN...Freeze Watch from late Thursday night through Friday morning for
     INZ081-082-085>088.

     Freeze Warning from 1 AM to 9 AM CDT Thursday for INZ081-082-
     085>088.

KY...Freeze Watch from late Thursday night through Friday morning for
     KYZ001>022.

     Freeze Warning from 1 AM to 9 AM CDT Thursday for KYZ001>022.

&&

SHORT TERM...Smith
LONG TERM...DH
AVIATION...ATL
CLIMATE...Smith
Hazardous weather outlook, Mar 31, 3:03 AM CDT, 1 hour 39 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
303 AM CDT Wed Mar 31 2021

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-011000-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
303 AM CDT Wed Mar 31 2021

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Today and Tonight

Minor frost and a brief period of sub-freezing temperatures will be
possible early Thursday morning. A longer period of sub-freezing
temperatures and an extensive coverage of frost is forecast for
Thursday night into Friday morning.

A Freeze Warning remains in effect for late tonight into Thursday
morning and a Freeze Watch continues for late Thursday night into
Friday morning.

An elevated fire danger will exist for the southeast Missouri
Foothills during the middle to late afternoon hours today, given
the lowered relative humidity and higher winds.

River flooding continues on some of the main rivers and
tributaries in the outlook area.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Sustained southerly winds of 15 mph with occasional gusts of 20
to 25 mph may generate choppy waters on area lakes and rivers this
Saturday. Boaters should exercise caution on area waterways.

River flooding continues on some of the main rivers and
tributaries in the outlook area.

Otherwise, no other hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Smith/DH

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 12:20 PM CDTFreeze WarningPAHBallard, Caldwell, Calloway, Carlisle, Christian, Crittenden and 16 more45 hr

Nearby

River Flood Warnings in Kentucky, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.